Advertisement

On the stability of holomorphic foliations with all leaves compact

  • Harald Holmann
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 683)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bourbaki, N.: Topologie générale, Chap. I, 3. éd., Hermann, Paris (1961).zbMATHGoogle Scholar
  2. [2]
    Cartan, H.: Quotient d'un espace analytique par un groupe d'automorphismes. Algebraic Geometry and Topology, a symposium in honor of S. Lefschetz; 90–102, Princeton University Press (1957).Google Scholar
  3. [3]
    Cartan, H.: Quotients of complex analytic spaces. Contributions to Function Theory. International Colloquium on Function Theory, Tata Institute of Fundamental Research, Bombay (1960).Google Scholar
  4. [4]
    Edwards, R., Millett, K., Sullivan, D.: Foliations with all leaves compact. Publ. I.H.E.S., June 1975.Google Scholar
  5. [5]
    Epstein, D.B.A.: Periodic flows on three manifolds. Ann. of Math. 95, 66–82 (1972).MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Epstein, D.B.A.: Foliations with all leaves compact. Ann. Inst. Fourier, Grenoble, 26,1 (1976), 265–282.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Holmann, H.: Local properties of holomorphic mappings. Proc. Conf. on Complex Analysis, Minneapolis 1964. Springer 1965.Google Scholar
  8. [8]
    Holmann, H.: Holomorphe Blätterungen komplexer Räume. Comment. Math. Helvetici 47, 185–204 (1972).MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Holmann, H.: Analytische periodische Strömungen auf kompakten komplexen Räumen. Comment. Math. Helvetici 52, 251–257 (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Reeb, G.: Sur certaines propriétés topologiques des variétés feuilletées. Act. Sci. et Ind. No 1183, Hermann, Paris (1952).zbMATHGoogle Scholar
  11. [11]
    Sullivan, D.: A counterexample to the periodic orbit conjecture. Publ. I.H.E.S. No 46 (1976).Google Scholar
  12. [12]
    Sullivan, D.: A new flow. Bull. Am.Math. Soc. 82, 331–332 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Vogt, E.: Foliations of codimension 2 with all leaves compact. Manuscripta math. 18, 187–212 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Wadsley, A.W.: Geodesic foliations by circles, University of Warwick.Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Harald Holmann
    • 1
  1. 1.Institut de MathématiquesUniversité de FribourgCH-1700 Fribourg, PérollesSwitzerland

Personalised recommendations